Share Facebook
Crohn's Disease Forum » Your Story » So tired that working is difficult


05-09-2014, 07:13 AM   #1
lestiniobum
 
Join Date: May 2014
Location: Barnsley, United Kingdom
So tired that working is difficult

Hi All

I am new to this forum and haven't ever posted online like this.
I was diagnosed with CD about 5 years ago and have had one bad flare up every year which normally calms down after a month or so. My recent bought has lasted on and off for 6 months and i have tried Prednisolone with no real success.
My everyday drug is Aziathioprine and I have just been upgraded to 200mg per day.
I suffer with cramps and bloatedness. Too many toilet trips and the urgent need to go at the most inconvenient of locations! the biggest problem for me is that I am permanently tired. So tired that I struggle to do my job (I am in sales and manage a small office) the job is relatively pressurised but not too stressful. Some days I am ready for bed within 2 or 3 hours of waking up and this is causing me lots of issues workwise.
Every medical professional that I have spoken to says that tiredness is a side affect of CD and also a side affect from the drugs.
Has anyone got an answer that could help me?

Grateful for any ideas/suggestions.

Andy
05-09-2014, 09:57 AM   #2
Clash
Forum Monitor
 
Clash's Avatar
It is true that flares can cause fatigue but it might be a good idea to get all your vitamin levels tested as well such as B, vitamin D, folic acid and get your iron checked.
__________________
Clash
Mom to
C age 19
dx March 2012 CD

CURRENT MEDS: MTX injections, Stelara


Dx May 2014: JSpA
8/2014 ileocecectomy
9/2017 G tube

PAST MEDS: remicade, oral mtx, humira
05-09-2014, 10:29 AM   #3
7vNH
Senior Member
 
7vNH's Avatar
 
Join Date: Apr 2014
Location: Charlotte, North Carolina
You might want to read through this thread: http://www.crohnsforum.com/showthrea...ghlight=energy
05-09-2014, 03:53 PM   #4
sasz11
 
Join Date: Sep 2013
Location: london, United Kingdom

My Support Groups:
Flares can do this but if your running to the toilet quite a lot most crohnies become anemic. Due to lack of nutrients not being in the body. Do you take any iron tablets? I have to have 2 a day and b12 injection every month. Perhaps this could be making it worse. I feel your pain because I to get tired all the time even just started now being in remission. I'm lucky that I only work part time. Talk to your nurse or consultant? All the best
05-09-2014, 04:00 PM   #5
Daisy123
Senior Member
Hi Andy, sorry to hear you are struggling. I don't find Aziathropine effects my energy levels but the constant diarrhoea and pain does. It is worth having a blood count done. I have B12 injections and take folic acid which helps. Also your electrolyte levels may be out of whack. It sounds like your Crohn's is out of control, and it might be worth pursuing other medications.
05-09-2014, 10:11 PM   #6
wildbill_52280
Senior Member
 
Join Date: Sep 2009
yogurt, probiotics and green tea.
Reply

Crohn's Disease Forum » Your Story » So tired that working is difficult
Thread Tools


All times are GMT -5. The time now is 04:25 AM.
Copyright 2006-2017 Crohnsforum.com